Tennessee, 2015Hail and Damaging Winds in Tennessee, April 25 to 26, 2015
April 25 to 26, 2015 · NWS MRX · 9 events in 7 counties and zones
A cold front tracked through east Tennessee in the late evening and and overnight hours on the 25-26th. Many trees were downed by thunderstorms and hail as large as a quarter was also reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $49,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front tracked through east Tennessee in the late evening and and overnight hours on the 25-26th. Many trees were downed by thunderstorms and hail as large as a quarter was also reported. In addition some structural damage was seen.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Apr 25, 6:27 PM EST, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 25, 6:27 PM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 PM EDT SAT APR 25 2015
.AVIATION...
FOR THE 00Z TAFS...SEVERE THUNDERSTORMS ARE PRESENT ACROSS KENTUCKY
EARLY THIS EVENING. COULD SEE SOME ISOLATED STORMS FORM EARLY THIS
EVENING NEAR KTRI AHEAD OF MAIN GROUP OF STORMS. EXPECT THESE
STORMS TO CONGEAL INTO A LINE OF STORMS AND MOVE THROUGH THE AREA
OVERNIGHT. LIKELY TO THUNDERSTORMS AT KTRI/KTYS FOR A COUPLE OF
HOURS NEAR MIDNIGHT. LINE OF STORMS WILL BE CAPABLE OF DAMAGING
WINDS AND LARGE HAIL. CONDITIONS WILL IMPROVE BEHIND THE LINE OF
STORMS.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
ABM
Hazardous weather outlook, Apr 25, 12:27 PM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
127 PM EDT SAT APR 25 2015
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-261730-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
127 PM EDT SAT APR 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A RISK FOR SEVERE THUNDERSTORMS EXISTS FROM THE MID TO LATE
AFTERNOON AND EARLY EVENING...AND AGAIN FROM THE LATE EVENING AND
OVERNIGHT HOURS ACROSS THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIAN REGION ALONG AND AHEAD OF A COLD FRONT.
THERE IS SOME UNCERTAINTY REGARDING STORM COVERAGE...PARTICULARLY
WITH RESPECT TO THE AFTERNOON AND EARLY EVENING ACTIVITY.
HOWEVER...SHOULD A THUNDERSTORM DEVELOP...THE ENVIRONMENT IN PLACE
WOULD ALLOW IT TO QUICKLY BECOME SEVERE. DAMAGING WINDS UP TO 70
MPH...AND LARGE HAIL OF GOLFBALL SIZE WILL BE THE PRIMARY IMPACTS
WITH THIS ACTIVITY. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE
RULED OUT. ADDITIONALLY...HEAVY RAINS FROM THIS ACTIVITY MAY ALSO
CAUSE LOCALIZED FLASH FLOODING PROBLEMS.
PLEASE MONITOR THE LATEST FORECAST INFORMATION REGARDING THE SEVERE
WEATHER POTENTIAL FROM THE NATIONAL WEATHER SERVICE...PARTICULARLY
IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON AND EVENING. HAVE A WAY
TO RECEIVE ANY WATCH AND WARNING INFORMATION AND KNOW WHAT ACTIONS
TO TAKE SHOULD A WARNING BE ISSUED FOR YOUR AREA.
HAZARDOUS WEATHER IS POSSIBLE AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING IN
SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Apr 25, 8:42 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
942 PM EDT SAT APR 25 2015
VAZ002-260245-
WISE VA-
942 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WISE COUNTY UNTIL 1045 PM EDT...
AT 942 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WISE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISE...COEBURN...POUND AND PARDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3717 8255 3713 8255 3703 8248 3698 8240
3698 8237 3696 8236 3697 8233 3692 8230
3700 8278 3701 8278 3705 8272 3712 8272
3717 8261
TIME...MOT...LOC 0142Z 278DEG 23KT 3709 8268
DHSpecial weather statement, Apr 25, 9:38 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1038 PM EDT SAT APR 25 2015
TNZ012>014-035-260345-
CAMPBELL TN-CLAIBORNE TN-MORGAN TN-SCOTT TN-
1038 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...CLAIBORNE...MORGAN...
AND SCOTT COUNTIES UNTIL 1145 PM EDT...
AT 1037 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTHEAST OF
ONEIDA TO 54 MILES NORTHWEST OF PIKEVILLE...AND MOVING SOUTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...ONEIDA...WARTBURG...NEW TAZEWELL...TAZEWELL...
JACKSBORO...HUNTSVILLE...HELENWOOD...HARROGATE-SHAWANEE...JELLICO...
CARYVILLE...LAKE CITY...WINFIELD...SUNBRIGHT...ELGIN...BIG SOUTH FORK
NATIONAL...WHITE OAK...ROYAL BLUE...ELK VALLEY AND SMOKEY JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
EAST TENNESSEE.
LAT...LON 3659 8368 3647 8345 3636 8374 3643 8380
3643 8389 3640 8395 3627 8400 3630 8404
3623 8411 3624 8423 3618 8425 3622 8430
3622 8437 3615 8445 3612 8442 3600 8473
3616 8491 3628 8488 3640 8466 3660 8478
TIME...MOT...LOC 0237Z 306DEG 31KT 3680 8427 3626 8573
DHSpecial weather statement, Apr 25, 9:44 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1044 PM EDT SAT APR 25 2015
VAZ002-005-260330-
SCOTT VA-WISE VA-
1044 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...AND WISE COUNTIES UNTIL
1130 PM EDT...
AT 1043 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF WISE...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORTON...WISE...COEBURN...POUND...ST. PAUL AND .
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3709 8252 3702 8247 3698 8237 3696 8236
3697 8233 3693 8231 3691 8231 3689 8234
3689 8237 3688 8241 3685 8239 3676 8251
3703 8275 3704 8274 3705 8272 3712 8272
3714 8268
TIME...MOT...LOC 0243Z 300DEG 24KT 3706 8269
MOULTONSpecial weather statement, Apr 25, 9:50 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1050 PM EDT SAT APR 25 2015
VAZ006-260330-
RUSSELL VA-
1050 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY UNTIL 1130 PM
EDT...
AT 1049 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLEVELAND...OR 9 MILES NORTHWEST OF LEBANON...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CLEVELAND...HONAKER...ST. PAUL...DYE...ROSEDALE AND
CASTLEWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3704 8182 3696 8178 3695 8182 3689 8189
3687 8194 3688 8198 3686 8204 3689 8238
3689 8232 3691 8232 3691 8230 3697 8233
3700 8229 3699 8226 3704 8217 3705 8204
3707 8202 3710 8201 3709 8187
TIME...MOT...LOC 0249Z 278DEG 23KT 3701 8217
MOULTONSpecial weather statement, Apr 25, 10:10 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1110 PM EDT SAT APR 25 2015
TNZ013>016-035>038-069-260415-
CAMPBELL TN-HANCOCK TN-KNOX TN-HAWKINS TN-CLAIBORNE TN-MORGAN TN-
GRAINGER TN-ANDERSON TN-UNION TN-
1110 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...HANCOCK...KNOX...
HAWKINS...CLAIBORNE...MORGAN...GRAINGER...ANDERSON...AND UNION
COUNTIES UNTIL 1215 AM EDT...
AT 1109 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HARROGATE-SHAWANEE TO 7 MILES NORTHWEST OF PIKEVILLE...AND MOVING
EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...ROGERSVILLE...
MAYNARDVILLE...SNEEDVILLE...RUTLEDGE...WARTBURG...OLIVER SPRINGS...
NEW TAZEWELL...BEAN STATION...TAZEWELL...PLAINVIEW...JACKSBORO...
SURGOINSVILLE...HARROGATE-SHAWANEE...CHURCH HILL...CARYVILLE AND
HALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
EAST TENNESSEE.
LAT...LON 3659 8266 3630 8313 3635 8316 3626 8328
3630 8333 3617 8348 3619 8356 3610 8365
3611 8365 3612 8367 3609 8366 3608 8371
3597 8365 3589 8378 3605 8434 3609 8461
3618 8446 3617 8440 3623 8437 3659 8377
TIME...MOT...LOC 0309Z 280DEG 40KT 3656 8376 3570 8527
DHSpecial weather statement, Apr 25, 10:12 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1112 PM EDT SAT APR 25 2015
TNZ067-082>084-260400-
RHEA TN-ROANE TN-BLEDSOE TN-MEIGS TN-
1112 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...BLEDSOE...AND
MEIGS COUNTIES UNTIL 1200 AM EDT/1100 PM CDT/...
AT 1112 PM EDT /1012 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHWEST OF PIKEVILLE...MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKWOOD...SPRING CITY...MIDTOWN...PEAKLAND...GRANDVIEW...MOUNT
CREST...MELVINE...EAGLE FURNACE AND TEN MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT/100 AM
CDT/ FOR EAST TENNESSEE.
LAT...LON 3572 8526 3576 8526 3577 8510 3577 8504
3575 8503 3577 8494 3576 8492 3583 8480
3583 8477 3586 8473 3587 8459 3564 8459
3564 8462 3560 8466 3565 8534
TIME...MOT...LOC 0312Z 269DEG 40KT 3575 8533
DHThunderstorm Wind, Morgan
- When
- April 25, 10:45 PM EST to 11:00 PM EST
- Where
- Morgan County, Petros
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 36.100, -84.430
The public reported several large trees were uprooted by thunderstorm wind in Petros.
Hail, Knox
- When
- April 25, 11:00 PM EST to 11:05 PM EST
- Where
- Knox County, Knoxville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.970, -83.930
A trained spotter reported hail as large as a quarter in northwest Knoxville near the intersection on I640 and Western Avenue.
Hail, Knox
- When
- April 25, 11:00 PM EST to 11:05 PM EST
- Where
- Knox County, Knoxville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.970, -83.930
A trained spotter reported hail as large as a quarter in north Knoxville near the intersection on I640 and Broadway.
Thunderstorm Wind, Sevier
- When
- April 25, 11:15 PM EST to 11:25 PM EST
- Where
- Sevier County, Kodak
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 35.970, -83.620
Dispatch personnel reported a few trees downed by thunderstorm wind in Kodak.
Thunderstorm Wind, Bledsoe
- When
- April 25, 10:20 PM CST to 10:40 PM CST
- Where
- Bledsoe County, 2.5 mi ESE of Saratoga Spgs
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 35.702, -85.191
The public reported several trees were downed by thunderstorm wind in northwest Bledsoe county.
Thunderstorm Wind, Blount
- When
- April 25, 11:35 PM EST to 11:45 PM EST
- Where
- Blount County, Townsend
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 35.670, -83.770
Dispatch personnel reported a few trees downed by thunderstorm wind on the Foothills Parkway in the Townsend area.
Thunderstorm Wind, Sevier
- When
- April 25, 11:40 PM EST to 11:50 PM EST
- Where
- Sevier County, 4 mi SW of Gatlinburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- State Official
- Coordinates
- 35.679, -83.570
Dispatch personnel reported trees downed by thunderstorm wind along the Little River Road and Metcalf Bottoms area of the Great Smoky Mountains National Park 4 miles southwest of Gatlinburg.
Hail, Greene
- When
- April 26, 12:02 AM EST to 12:10 AM EST
- Where
- Greene County, 3 mi ESE of Baileyton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.313, -82.780
The public reported quarter-size hail 3 miles east-southeast of Baileyton.
Thunderstorm Wind, Jefferson
- When
- April 26, 1:25 AM EST to 1:35 AM EST
- Where
- Jefferson County, New Market
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- State Official
- Coordinates
- 36.100, -83.550
Dispatch personnel reported several trees and a some powerlines downed by thunderstorm wind in New Market. Some structural damage was also reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in Gulf of Mexico, April 25, 20156 deaths · 63 kt wind · 2 events
- Flash Flooding in Mississippi, April 25, 20151 death · 1 injured · $70,000 · 2 events
- Tornadoes and Hail in Kentucky, April 25, 2015$233,000 · EF2 · 37 events
- Hail and Damaging Winds in Texas, April 25, 20151 death · $15,000 · 1.75 in hail · 8 events
- Damaging Winds in Alabama, April 25, 20153 injured · $2.8 million · 60 kt wind · 33 events
- Hail and Damaging Winds in Georgia, April 25, 2015$2.8 million · 2.75 in hail · 20 events
- Damaging Winds in Alabama, April 25, 2015$323,000 · 61 kt wind · 19 events
- Tornado and Hail in Kentucky, April 25, 20151 injured · $230,000 · EF0 · 12 events
- Hail and Damaging Winds in Georgia, April 25, 2015$61,000 · 1 in hail · 26 events
- Damaging Winds in Georgia, April 25, 20151 injured · 79 kt wind · 49 events
- Hail and Damaging Winds in Illinois, April 25, 2015$69,000 · 1 in hail · 11 events
- Damaging Winds in Florida, April 25, 2015$65,000 · 61 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568393, 566585, 566601, 566586, 567090, 566587, 566597, 566598, 566599.